Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 974

45 Team Members
Filters -> Year: 2025
781
TITLE: A polynomial time algorithm to compute the Abelian kernel of a finite monoid  Full Text
AUTHORS: Delgado, M ; Heam, PC;
PUBLISHED: 2003, SOURCE: SEMIGROUP FORUM, VOLUME: 67, ISSUE: 1, PAGES: 97-110
INDEXED IN: Scopus WOS CrossRef: 3
782
TITLE: Approximation algorithms to minimum vertex cover problems on polygons and terrains
AUTHORS: Tomas, AP ; Bajuelos, AL ; Marques, F;
PUBLISHED: 2003, SOURCE: International Conference on Computational Science (ICCS 2003) in COMPUTATIONAL SCIENCE - ICCS 2003, PT I, PROCEEDINGS, VOLUME: 2657, PAGES: 869-878
INDEXED IN: Scopus WOS DBLP CrossRef: 5
783
TITLE: Generating random orthogonal polygons  Full Text
AUTHORS: Tomas, AP ; Bajuelos, AL ;
PUBLISHED: 2003, SOURCE: 10th Conference of the Spanish-Association-for-Artificial-Intelligence (CAEPIA 2003)/5th Conference on Technology Transfer (TTIA 2003) in CURRENT TOPICS IN ARTIFICIAL INTELLIGENCE, VOLUME: 3040, PAGES: 364-373
INDEXED IN: Scopus WOS DBLP CrossRef: 9
784
TITLE: Ideals of finitely generated commutative monoids
AUTHORS: Rosales, JC; García Sánchez, PA ; García García, JI;
PUBLISHED: 2003, SOURCE: SEMIGROUP FORUM, VOLUME: 66, ISSUE: 2, PAGES: 305-322
INDEXED IN: Scopus WOS CrossRef: 2
785
TITLE: On *-bands and their varieties
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2003, SOURCE: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, VOLUME: 33, ISSUE: 1, PAGES: 217-252
INDEXED IN: Scopus WOS CrossRef: 1
786
TITLE: On Fine and Wilf's theorem for bidimensional words  Full Text
AUTHORS: Mignosi, F; Restivo, A; Silva, PV ;
PUBLISHED: 2003, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 292, ISSUE: 1, PAGES: 245-262
INDEXED IN: Scopus WOS CrossRef: 14
787
TITLE: Periodicity vectors for labelled trees  Full Text
AUTHORS: Restivo, A; Silva, PV ;
PUBLISHED: 2003, SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 126, ISSUE: 2-3, PAGES: 241-260
INDEXED IN: Scopus WOS CrossRef
788
TITLE: PROFINITE IDENTITIES FOR FINITE SEMIGROUPS WHOSE SUBGROUPS BELONG TO A GIVEN PSEUDOVARIETY  Full Text
AUTHORS: Almeida, J ; Volkov, MV;
PUBLISHED: 2003, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 2, ISSUE: 2, PAGES: 137-163
INDEXED IN: WOS CrossRef: 21
789
TITLE: Proportionally modular diophantine inequalities  Full Text
AUTHORS: Rosales J.; Pedro A García Sánchez ; García-García J.; Urbano-Blanco J.;
PUBLISHED: 2003, SOURCE: Journal of Number Theory, VOLUME: 103, ISSUE: 2, PAGES: 281-294
INDEXED IN: Scopus CrossRef: 36
790
TITLE: Secondary bifurcations in systems with all-to-all coupling
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 459, ISSUE: 2036, PAGES: 1969-1986
INDEXED IN: Scopus WOS CrossRef: 8
791
TITLE: Tameness of some locally trivial pseudovarieties  Full Text
AUTHORS: Almeida, J ; Zeitoun, M;
PUBLISHED: 2003, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 31, ISSUE: 1, PAGES: 61-77
INDEXED IN: Scopus WOS CrossRef: 6
792
TITLE: The homomorphism problem for trace monoids  Full Text
AUTHORS: Silva, PV ;
PUBLISHED: 2003, SOURCE: 3rd Conference on WORDS in THEORETICAL COMPUTER SCIENCE, VOLUME: 307, ISSUE: 1, PAGES: 199-215
INDEXED IN: Scopus WOS CrossRef
793
TITLE: The oversemigroups of a numerical semigroup
AUTHORS: Rosales, JC; García Sánchez, PA ; García García, JI; Madrid, JAJ;
PUBLISHED: 2003, SOURCE: SEMIGROUP FORUM, VOLUME: 67, ISSUE: 1, PAGES: 145-158
INDEXED IN: Scopus WOS CrossRef: 28
794
TITLE: Combinatorial group theory, inverse monoids, automata, and global semigroup theory  Full Text
AUTHORS: Delgado, M ; Margolis, S; Steinberg, B;
PUBLISHED: 2002, SOURCE: International Conference on Geometric and Combinatorial Methods in Group Theory and Semigroup Theory in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 12, ISSUE: 1-2, PAGES: 179-211
INDEXED IN: Scopus WOS CrossRef: 8
795
TITLE: Dynamics of implicit operations and tameness of pseudovarieties of groups
AUTHORS: Almeida, J ;
PUBLISHED: 2002, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 354, ISSUE: 1, PAGES: 387-411
INDEXED IN: Scopus WOS CrossRef: 22
796
TITLE: Extensions and submonoids of automatic monoids  Full Text
AUTHORS: Silva, PV ; Steinberg, B;
PUBLISHED: 2002, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 289, ISSUE: 1, PAGES: 727-754
INDEXED IN: Scopus WOS CrossRef: 9
797
TITLE: FINITE SEMIGROUPS: AN INTRODUCTION TO A UNIFIED THEORY OF PSEUDOVARIETIES
AUTHORS: JORGE ALMEIDA ;
PUBLISHED: 2002, SOURCE: Semigroups, Algorithms, Automata and Languages
INDEXED IN: CrossRef: 24
798
TITLE: On Buchsbaum simplicial affine semigroups
AUTHORS: García Sánchez, PA ; Rosales, JC;
PUBLISHED: 2002, SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 202, ISSUE: 2, PAGES: 329-339
INDEXED IN: Scopus WOS CrossRef: 7
799
TITLE: On LE-lifting modules
AUTHORS: Christian Lomp ; Derya Keskin;
PUBLISHED: 2002
INDEXED IN: Handle
800
TITLE: On the equation V * G = EV  Full Text
AUTHORS: Almeida, J ; Escada, A;
PUBLISHED: 2002, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 166, ISSUE: 1-2, PAGES: 1-28
INDEXED IN: Scopus WOS CrossRef

Results per Page: 20.
Page 40 of 49. Total results: 974.